# SDR FDEA2020061971262

- Difficulty date: June 17, 2020
- Submitted: June 19, 2020
- Operation: Air carrier
- Aircraft: N959FD
- Make and model: Boeing 757236
- Aircraft serial: 25133
- Aircraft time: 52,470 hours, 24,281 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 144N50819
- Condition: Corroded
- Location: Bs 1017
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK  STA 1017 BETWEEN LBL 24.75 FLOOR SUPPORT CORRODED. MAIN DECK STATION 1017 BETWEEN LBL 24.75 - 44.50 FLOOR SUPPORT PLATE 100% MATL.   LOSS REMOVED PLATE,FABRICATED AND INSTALLED NEW PLATE IAW BOEING DWG 144N5081   REV C/A. AND B 757 SRM 51-40-02-OG.
